Alert archive / Iowa / Tornado Warnings in 2014
Tornado Warning 26, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 29, 2014, 8:09 PM CDT for Shelby County, Iowa. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 29, 2014, 8:29 PM CDT
- In force
- 20 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Shelby County, IA
The radar
The Omaha radar (KOAX), 92 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 4:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
536
WFUS53 KOAX 300109
TOROAX
IAC165-300145-
/O.NEW.KOAX.TO.W.0026.140630T0109Z-140630T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL SHELBY COUNTY IN SOUTHWEST IOWA...
* UNTIL 845 PM CDT
* AT 808 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR EARLING...OR 21 MILES SOUTH OF DENISON...
MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL SHELBY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PANAMA AND WESTPHALIA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4169 9551 4173 9553 4178 9533 4174 9528
4170 9528 4167 9532
TIME...MOT...LOC 0108Z 270DEG 25KT 4171 9546
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BOUSTEAD3 follow-up statements
515
WWUS53 KOAX 300114
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CDT SUN JUN 29 2014
IAC165-300145-
/O.CON.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
814 PM CDT SUN JUN 29 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WEST
CENTRAL SHELBY COUNTY...
AT 814 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR EARLING...OR 21
MILES SOUTH OF DENISON...MOVING EAST AT 30 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
PANAMA AND WESTPHALIA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4169 9547 4174 9548 4178 9533 4174 9528
4170 9528 4167 9532
TIME...MOT...LOC 0114Z 270DEG 25KT 4171 9540
TORNADO...OBSERVED
HAIL...<.75IN
$$
BOUSTEAD153
WWUS53 KOAX 300118
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT SUN JUN 29 2014
IAC165-300145-
/O.CON.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
818 PM CDT SUN JUN 29 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
SHELBY COUNTY...
AT 818 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTHWEST OF HARLAN...OR 22 MILES SOUTH OF
DENISON...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WESTPHALIA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4168 9542 4173 9543 4178 9533 4174 9528
4170 9528 4167 9532
TIME...MOT...LOC 0118Z 279DEG 21KT 4170 9539
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BOUSTEAD099
WWUS53 KOAX 300129
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT SUN JUN 29 2014
IAC165-300139-
/O.CAN.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
829 PM CDT SUN JUN 29 2014
...THE TORNADO WARNING FOR CENTRAL SHELBY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4168 9542 4173 9543 4178 9533 4174 9528
4170 9528 4167 9532
TIME...MOT...LOC 0127Z 270DEG 25KT 4170 9528
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 29, 6:52 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 29, 6:52 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 652 PM CDT SUN JUN 29 2014 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 355 PM CDT SUN JUN 29 2014 CHANCE FOR SEVERE THUNDERSTORMS TONIGHT INTO MONDAY IS THE PRIMARY FORECAST CONCERN. AFTER MORNING THUNDERSTORMS ROLLED THROUGH PARTS OF EASTERN NEBRASKA AND WESTERN IOWA...ATMOSPHERE HAD STABILIZED FOR A TIME INTO EARLY AFTERNOON. HOWEVER LINGERING CLOUD COVER HAS EVAPORATED...ALLOWING TEMPERATURES TO REBOUND INTO THE MIDDLE 80S MANY SPOTS. THIS COMBINED WITH DEW POINTS IN THE LOWER 70S AND SOME COOLING ALOFT HAS PRODUCED SURFACE-BASED CAPES EXCEEDING 3500 J/KG. 18Z SOUNDING AT KOAX SHOWED 3692 J/KG OF SURFACE-BASED CAPE WITH ALMOST NO INHIBITION. LAYER SHEAR...0-6KM...WAS 34KT...AND IS EXPECTED TO INCREASE AS THE AFTERNOON WEARS ON. HOWEVER OUR 18Z SOUNDING SHOWS LIFTING A MIXED-LAYER PARCEL YIELDS ONLY 1500 J/KG OF CAPE AND INHIBITION RUNNING OVER 100. THUS MAY HAVE TO WAIT A WHILE BEFORE CINH GOES AWAY AND HIGH INSTABILITY CAN BE REALIZED. A FEW AREAS OF ISOLATED CONVECTION WERE NOTED AT MID AFTERNOON...BUT NONE ARE SHOWING SIGNS OF GROWING AT THE MOMENT. MOST LIKELY AREA OF INITIATION FOR MORE ROBUST DEVELOPMENT THIS AFTERNOON APPEARS TO BE SETTING UP FROM CENTRAL NEBRASKA TO THE COLUMBUS...FREMONT AND MISSOURI VALLEY AREAS. ENHANCED CUMULUS FIELD WAS STARTING TO EXPAND HERE...WITH WEAK AREA OF FRONTAL CONVERGENCE AS PER RAP 19Z INITIALIZATION. OTHER SUBTLE BOUNDARIES LEFT OVER FROM MORNING STORMS COULD ALSO FOCUS STORMS THIS AFTERNOON. WHERE STORMS DO FIRE THIS AFTERNOON...EXPECT RAPID DEVELOPMENT TOWARD STRONG/SEVERE LEVELS IN HIGH INSTABILITY ENVIRONMENT. ORIENTATION OF LAYER SHEAR VECTORS SUGGEST SOME SUPERCELL STRUCTURES WITH INITIAL DEVELOPMENT OF STORMS WHICH SHOULD MOVE OFF TO THE EAST AND SOUTHEAST. CONTINUED DEVELOPMENT AND INCREASING LOW LEVEL JET SUGGEST MCS DEVELOPMENT WITH PROPAGATION TO THE SOUTHEAST THIS EVENING. EXPECT A HAIL AND TORNADO THREAT WITH EARLY CONVECTION...THEN EVOLVING INTO A HAIL...WIND AND HEAVY RAIN THREAT THROUGH THE EVENING. EXPECT MOST OF THIS ACTIVITY TO MOVE OUT OF OUR AREA BY LATE EVENING. THEN AN AREA OF LOW PRESSURE ROLLING OUT OF WESTERN KANSAS ALONG FRONTAL BOUNDARY WILL ENHANCE LIFT OVER EASTERN NEBRASKA AND AFTER MIDNIGHT...THEN SPREAD ACROSS WESTERN IOWA MONDAY MORNING. LINGERING HIGH PRECIPITABLE WATER VALUES NEAR 2 INCHES POINT TO A POTENTIAL OF HEAVY RAIN WITH ANY STORMS THROUGH MONDAY MORNING. SLOW- MOVING COLD FRONT IS FORECAST TO LIMP SOUTH THROUGH MONDAY AFTERNOON...AND CYCLONIC FLOW ALOFT COMBINED WITH WAVES RIPPLING ALONG FRONT POINT TO REPEATED DEVELOPMENT OF MODERATE TO HEAVY RAIN UNTIL FRONT CLEARS OUR SOUTHEAST LATE IN THE DAY. AFTER FRONT SLIPS SOUTH OF THE FORECAST AREA MONDAY EVENING...WILL CONTINUE OUR DRY FORECAST THROUGH TUESDAY MORNING. THEN A SHORTWAVE ROTATING THROUGH THE NORTHERN PLAINS WILL PUSH A COLD FRONT INTO THE AREA TUESDAY AFTERNOON WHEN ENHANCED INSTABILITY WILL LEAD TO SCATTERED SHOWERS OR THUNDERSTORMS AS FAR SOUTH AS OMAHA. THESE SHOULD BE DIURNALLY DRIVEN AND END AT SUNSET. TUESDAY WILL BE COOLER AS 850 TEMPERATURES DROP INTO THE LOWER TEENS...THEN EVEN COOLER WEDNESDAY WITH 850 TEMPS IN THE SINGLE DIGITS. MANY HIGHS BOTH DAYS SHOULD HOLD IN THE 70S. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 355 PM CDT SUN JUN 29 2014 LONG TERM PERIOD WILL START WITH MID LEVEL RIDGING BUILDING INTO THE MIDDLE OF THE COUNTRY INTO THURSDAY...TAKING STORM TRACK TO OUR NORTH. SURFACE HIGH PRESSURE AND ONLY SLOWLY RECOVERING 850 TEMPERATURES WILL KEEP HIGHS BELOW 80 THEN. A SHORTWAVE WILL THEN ROLL INTO THE PLAINS FRIDAY INTO SATURDAY...BRINGING RAIN CHANCES BACK TO OUR AREA BY FRIDAY NIGHT. COULD SEE SOME STORMS FIRE FRIDAY AFTERNOON...BUT THE REAL FIREWORKS SHOULD HOLD OFF UNTIL THE EVENING AND OVERNIGHT INTO SATURDAY. GFS SHOWS SYSTEM EXITING TO THE SOUTH FOR SATURDAY NIGHT AND SUNDAY...BUT SEVERAL ENSEMBLE MEMBERS INDICATE TIMING OF SHORTWAVE MAY BE A BIT FAST. THUS WILL CONTINUE SMALL RAIN CHANCES INTO SUNDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 643 PM CDT SUN JUN 29 2014 SOMEWHAT DIFFICULT FCST FOR THE REST OF THIS EVENING. ENVIRONMENT IS HIGHLY UNSTABLE WITH AMPLE SHEAR TO PRODUCE SVR STORMS WITH SEVERAL OUTFLOW BOUNDARIES OBSERVED. AT THIS POINT...BELIEVE ANY OTHER TSRA DEVELOPMENT THE NEXT SEVERAL HOURS WILL BE ISOLATED IN NATURE OVER ERN NEB...THUS HAVE REMOVED TEMPO GROUPS THIS TAF ISSUANCE. MEANWHILE...HAVE ADDED PROB30 GROUPS FOR POSSIBLE MORNING CONVECTION PUSHING ACROSS THE AREA BTWN 12Z-18Z TIMEFRAME. LOW CONFIDENCE THAT ANY TSRA ACTIVITY WILL CONTINUE MON AFTN...THUS MENTION INCLUDED. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DERGAN LONG TERM...DERGAN AVIATION...DEE
Hazardous weather outlook, Jun 29, 5:13 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 513 PM CDT SUN JUN 29 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 513 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING...AND A TORNADO WATCH IS IN EFFECT UNTIL 11 PM FOR ALMOST ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA. ALL MODES OF SEVERE ARE POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS THE AREA. THIS COMBINED WITH MODERATE SHEAR WILL LEAD TO STRONG TO SEVERE STORMS WHERE THEY DO DEVELOP. THERE ARE SEVERAL AREAS OF POTENTIAL DEVELOPMENT DURING THE EVENING...FOCUSING ON WEAK SURFACE BOUNDARIES THAT WERE CREATED FROM EARLIER STORMS DURING THE MORNING. WHERE STORMS DO FIRE...THE COMBINATION OF STRONG INSTABILITY AND SHEAR PROFILES WILL LEAD TO RAPIDLY INTENSIFYING STORMS...QUICKLY BECOMING SEVERE. CONTINUED DEVELOPMENT THROUGH THE EVENING IS LIKELY AS THE THUNDERSTORMS CONGEAL INTO A COMPLEX OF STORMS AND MOVE SOUTHEAST THROUGH EASTERN NEBRASKA INTO SOUTHWEST IOWA. AFTER THIS COMPLEX MOVES EAST OF THE AREA LATER THIS EVENING...MORE THUNDERSTORM DEVELOPMENT IS LIKELY IN NORTHEAST NEBRASKA LATE TONIGHT. WHILE SEVERE STORMS ARE NOT ANTICIPATED WITH THIS ACTIVITY...SOME SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE INTO LATE MONDAY MORNING. THUNDERSTORMS MAY LINGER OR REDEVELOP OVER THE AREA MONDAY AFTERNOON AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVES SOUTHEAST THROUGH THE OUTLOOK AREA. THE STORMS MONDAY AFTERNOON COULD BECOME SEVERE WITH STRONG WINDS AND HEAVY RAIN...AND POSSIBLY SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND NORTH OF HIGHWAY 30. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT AND SATURDAY AS ANOTHER DISTURBANCE TRACKS ACROSS THE PLAINS. ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY. ADDITIONAL RAINFALL FROM SUNDAY AND MONDAY STORMS MAY KEEP RIVER LEVELS ABOVE FLOOD STAGE BEYOND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE EVENING.
In the hours before
Local storm report, Jun 29, 6:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 4 SW WESTPHALIA 41.68N 95.45W
06/29/2014 E1.00 INCH SHELBY IA PUBLIC
SHAVE DATA
&&
DEELocal storm report, Jun 29, 7:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 5 SE KIRKMAN 41.68N 95.20W
06/29/2014 E1.00 INCH SHELBY IA PUBLIC
SHAVE DATA
&&
DEELocal storm report, Jun 29, 7:02 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 7 SSE IRWIN 41.70N 95.15W
06/29/2014 E1.00 INCH SHELBY IA PUBLIC
SHAVE DATA
&&
DEELocal storm report, Jun 29, 7:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
721 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL PISGAH 41.83N 95.93W
06/29/2014 E1.00 INCH HARRISON IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 29, 7:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL SOLDIER 41.98N 95.78W
06/29/2014 E1.00 INCH MONONA IA TRAINED SPOTTER
&&
DEESpecial weather statement, Jun 29, 7:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 741 PM CDT SUN JUN 29 2014 IAZ043-055-056-300100- SHELBY IA-HARRISON IA-MONONA IA- 741 PM CDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY... NORTHEASTERN HARRISON AND SOUTHEASTERN MONONA COUNTIES UNTIL 800 PM CDT... AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF LOGAN...OR 23 MILES SOUTHWEST OF DENISON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOODBINE...DUNLAP...PANAMA...SCHABEN PARK AND MANTENO RECREATION AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON FOR EASTERN NEBRASKA. LAT...LON 4167 9546 4171 9578 4187 9578 4186 9545 TIME...MOT...LOC 0041Z 273DEG 27KT 4178 9567 BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:00 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 30 min |
| Jun 29, 7:41 PM CDT | Special Weather Statement | OAX | Harrison | 19 min |
| Jun 30, 2:56 AM CDT | Flash Flood Watch | OAX | Harrison, Monona, Pottawattamie, Shelby | 10 hr |
| Jun 30, 7:27 AM CDT | Special Weather Statement | OAX | Harrison | 48 min |
| Jun 30, 7:43 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 32 min |
| Jun 30, 7:45 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 30 min |
| Jun 30, 8:14 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 46 min |
| Jun 30, 8:16 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 44 min |
| Jun 30, 8:45 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 45 min |
| Jun 30, 8:57 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 33 min |
| Jun 30, 9:18 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 42 min |
| Jun 30, 9:28 AM CDT | Severe Thunderstorm Warning | OAX | Shelby | 34 min |
| Jun 30, 9:39 AM CDT | Severe Thunderstorm Warning | OAX | Shelby | 23 min |
| Jun 30, 9:58 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 32 min |
| Jun 30, 10:37 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 53 min |
| Jun 30, 11:04 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 3 hr |
| Jun 30, 11:10 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 65 min |
| Jun 30, 11:36 AM CDT | Severe Thunderstorm Warning | OAX | Shelby | 39 min |
| Jun 30, 11:50 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 25 min |
| Jun 30, 11:56 AM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 3 hr |
| Jun 30, 3:03 PM CDT | Areal Flood Advisory | OAX | Shelby | 3 hr |
Nearby
Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.